# SDR 000160

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N373
- Make and model: Emb EMB-145
- Aircraft serial: 301374
- Aircraft time: 982 hours, 920 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

PILOT INITIATED FIRE EXTINGUISHER FOR THE BAGGAGE COMPARTMENT AFTER EICAS BAGGAGE SMOKE INDICATION IN FLIGHT.  REMOVED AND REPLACED THE BAGGAGE COMPARTMENT SMOKE DETECTOR ASSEMBLIES.
